# SDR AALA202206097813

- Difficulty date: June 8, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N921US
- Make and model: Airbus A300*
- Aircraft serial: 6523
- Aircraft time: 22,194 hours, 8,724 cycles
- Engine: Iae V2533A5
- Engine time: 65,957 hours, 27,156 cycles
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Transmitter
- Part number: 921794
- Part serial: T11272
- Condition: Leaking
- Location: Zone 400 - Nac/P
- Part time: 23 hours, 9 cycles
- Component: Engine, Iae, V2533A5
- Component part number: V2533A5
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, K
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF STRONG ODOR NOTICED AFT LEFT CABIN. AIRCRAFT RETURNED TO CHS AND UPON LANDING STRONG FUEL ODOR IN CABIN AND FLIGHT DECK WAS NOTED. A SIGNIFICANT FUEL LEAK NOTED FROM LEFT ENGINE INFLIGHT LEFT ENGINE FUEL FLOW 1000 LBS HIGHER THAN RIGHT ENGINE LEFT TRAIL OF FUEL ON RAMP DURING TAXI IN. NOTE: NO EMERGENCY WAS DECLARED. MAINTENANCE FOUND FUEL LEAK COMING FROM #1 ENGINE FUEL FLOW TRANSMITTER AND REPLACED IT PER AMM 73-31-17. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
